# SDR SWIA201437412

- Difficulty date: May 5, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 36,968 hours, 34,722 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH PACKS ON, APU STRONG FUEL ODOR THROUGHOUT FLIGHT DECK AND CABIN. WITH PACKS ON ENGINES ODOR DIMINISHES.  REPLACED O-RING ON FUEL CONTROL ELBOW TO FUEL SOLENOID, LEAK AND OPS CHECKED GOOD IAW AMM.
